Journal of Symbolic Logic

Finite and Finitely Separable Intermediate Propositional Logics

Fabio Bellissima

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 2 (1988), 403-420.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742631

Mathematical Reviews number (MathSciNet)
MR947848

Zentralblatt MATH identifier
0676.03015

JSTOR
links.jstor.org

Citation

Bellissima, Fabio. Finite and Finitely Separable Intermediate Propositional Logics. J. Symbolic Logic 53 (1988), no. 2, 403--420. https://projecteuclid.org/euclid.jsl/1183742631


Export citation